# SDR DALA2020110403581

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 16 RT SIDE AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR 12 TO FR 16 RT SIDE AT LEVEL STR 23R AT FWD GALLEY AREA, AS PER A319 SRM 51-72-11 AND 51-42-11 AND D53114332, RELEASE DATE:12-DEC-07, ISSUE B00.
